Computing the Hessenberg matrix associated with a self-similar measure

Escribano Iglesias, M. del Carmen; Giraldo Carbajo, Antonio; Sastre Rosa, María de la Asunción y Torrano Gimenez, Emilio (2011). Computing the Hessenberg matrix associated with a self-similar measure. "Journal of Approximation Theory", v. 163 (n. 1); pp. 49-64. ISSN 0021-9045. https://doi.org/10.1016/j.jat.2010.02.008.

Descripción

Título: Computing the Hessenberg matrix associated with a self-similar measure
Autor/es:
  • Escribano Iglesias, M. del Carmen
  • Giraldo Carbajo, Antonio
  • Sastre Rosa, María de la Asunción
  • Torrano Gimenez, Emilio
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Approximation Theory
Fecha: Enero 2011
Volumen: 163
Materias:
Palabras Clave Informales: Self-similar measures; Orthogonal polynomials; Moment matrix; Hessenberg matrix
Escuela: Facultad de Informática (UPM) [antigua denominación]
Departamento: Matemática Aplicada
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (630kB) | Vista Previa

Resumen

We introduce in this paper a method to calculate the Hessenberg matrix of a sum of measures from the Hessenberg matrices of the component measures. Our method extends the spectral techniques used by G. Mantica to calculate the Jacobi matrix associated with a sum of measures from the Jacobi matrices of each of the measures. We apply this method to approximate the Hessenberg matrix associated with a self-similar measure and compare it with the result obtained by a former method for self-similar measures which uses a fixed point theorem for moment matrices. Results are given for a series of classical examples of self-similar measures. Finally, we also apply the method introduced in this paper to some examples of sums of (not self-similar) measures obtaining the exact value of the sections of the Hessenberg matrix.

Más información

ID de Registro: 12370
Identificador DC: http://oa.upm.es/12370/
Identificador OAI: oai:oa.upm.es:12370
Identificador DOI: 10.1016/j.jat.2010.02.008
Depositado por: Memoria Investigacion
Depositado el: 17 Ago 2012 12:07
Ultima Modificación: 21 Abr 2016 11:37
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM